Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the semisimplicity of group algebras. II


Author: Orlando E. Villamayor
Journal: Proc. Amer. Math. Soc. 10 (1959), 27-31
MSC: Primary 20.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0114868-6
MathSciNet review: 0114868
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Eilenberg and T. Nakayama, On the dimension of modules and algebras, II, Nagoya Math. J. vol. 9 (1955) pp. 1-16. MR 0073577 (17:453a)
  • [2] D. G. Higman, Modules with a group of operators, Duke Math. J. vol. 21 (1954) pp. 369-376. MR 0067895 (16:794b)
  • [3] G. Hochschild, Relative homological algebra, Trans. Amer. Math. Soc. vol. 82 (1956) pp. 246-269. MR 0080654 (18:278a)
  • [4] N. Jacobson, Structure of rings, Amer. Math. Soc. Colloquium Publications, vol. 31, 1956. MR 0081264 (18:373d)
  • [5] A. G. Kurosh, The theory of groups, vol. II, Chelsea, 1956. MR 0080089 (18:188f)
  • [6] O. E. Villamayor, On the semisimplicity of group algebras, Proc. Amer. Math. Soc. vol. 9 (1958) pp. 621-627. MR 0098769 (20:5224)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.00

Retrieve articles in all journals with MSC: 20.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0114868-6
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society